# SDR DHL9980701C

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUS EXT BS 680 AND LONG 32R FORMING SUPPORT ANGLE CRACKED.  FABRICATED ANGLE REPAIR PER SRM 53-20-0, 1 X 7.8.
